Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jmax1223

Hyperpigmentation: Please Help: Pics Included

Recommended Posts

I have been struggling with acne for about 4 years now. I had totally given up. I started seeing a dermatologists which was a complete waste of time. He prescribed cream after cream for me which did nothing. After complaining to him about my acne, he started to prescribe antibiotics which was another complete waste of time. I knew then that he was no help to me so i started to do my own research. I found acne.org and boy am i happy. After about a month of the regimen my skin really started to clear up. I get about 2 new pimples a week which is a blessing. I am really starting to see improvement. Sadly, I realized when my acne died down, i had a lot of what i believed to be scars. Scared that i would have them forever i did some more research. After finding out that the redness is hyperpigmentation, and it WILL fade over time i became a little more relieved. Unfortunately, I learn that it could take years for the hyperpigmentation to fade. That is ridiculous! I am sick of having to be embarrassed and hide my face in public. Please help me. 

Note: I use the regimen everyday twice a day as instructed and I started to use the AHA (but no significant improvement has been made)

IMG_2700.JPG

IMG_2701.JPG

IMG_2702.JPG

Share this post


Link to post
Share on other sites

I had used AHA consistently, didn't notice anything except flaky skin. Even used Ambi Fade Cream, which contained hydroquinone. Using this ingredient with BP causes temporary* staining of the skin, so I wasn't able to use it long enough to notice results (I think it helped though). We just have to wait for them to fade.:smileys_n_people_16:

*the staining will remain as long as both products are used together, but once you stop using at least one, it will go away

Edited by Control Panel
added footnote

Share this post


Link to post
Share on other sites
11 hours ago, Control Panel said:

I had used AHA consistently, didn't notice anything except flaky skin. Even used Ambi Fade Cream, which contained hydroquinone. Using this ingredient with BP causes temporary* staining of the skin, so I wasn't able to use it long enough to notice results (I think it helped though). We just have to wait for them to fade.:smileys_n_people_16:

*the staining will remain as long as both products are used together, but once you stop using at least one, it will go away

thanks  but is there any way to make them fade quicker? Supplements? Or treatments?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×